# SDR RAIA201809253005

- Difficulty date: August 30, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 14579081001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H T/R DOOR UPPER ACTUATIR SEAL BRACKET IS CRACKED... REMOVED AND REPLACED BRACKET
